Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On $ n$-dimensional Riemannian spaces admitting a group of motions of order $ n(n-1)/2+1$


Author: Kentaro Yano
Journal: Trans. Amer. Math. Soc. 74 (1953), 260-279
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0052860-X
MathSciNet review: 0052860
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bianchi, Lezioni di geometria differenziale, 3d ed., vol. II.
  • [2] E. Cartan, Leçons sur la géométrie des espaces de Riemann, 2d ed., Paris, Gauthier-Villars, 1946. MR 0020842 (8:602g)
  • [3] I. P. Egorov, On a strengthening of Fubini's theorem on the order of the group of motions of a Riemannian space, Doklady Akad. Nauk SSSR. N.S. vol. 66 (1947) pp. 793-796. MR 0031809 (11:211c)
  • [4] L. P. Eisenhart, Continuous groups of transformations, Princeton University Press, 1933.
  • [5] G. Fubini, Sugli spazii che ammettono un gruppo continuo di movimenti, Annali di Matematica (3) vol. 8 (1903) pp. 39-81.
  • [6] D. Montgomery and H. Samelson, Transformation groups of spheres, Ann. of Math. (2) vol. 44 (1943) pp. 454-470. MR 0008817 (5:60b)
  • [7] P. Rachevsky, Caractères tensoriels de l'espace sous-projectif, Abhandlungen des Seminars für Vektor- und Tensoranalysis. Moskou vol. 1 (1933) pp. 126-140.
  • [8] H. C. Wang, On Finsler spaces with completely integrable equations of Killing, J. London Math. Soc. vol. 22 (1947) pp. 5-9. MR 0022431 (9:206h)
  • [9] K. Yano, Concircular geometry. II. Integrability conditions of $ {\zeta _{\mu \nu }} = \phi {g_{\mu \nu }}$, Proc. Imp. Acad. Tokyo vol. 16 (1940) pp. 354-360. MR 0003114 (2:165b)
  • [10] -, Sur le parallélisme et la concourance dans l'espace de Riemann, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 189-197. MR 0014287 (7:264f)
  • [11] -, Groups of transformations in generalized spaces, Tokyo, 1949.
  • [12] K. Yano and T. Adati, On certain spaces admitting concircular transformations, Proc. Jap. Acad. vol. 25 (1949) pp. 188-195. MR 0052861 (14:688g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0052860-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society